Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red spots around genitals, on lower stomach. STD, STI or thrush?

hello, i have notice that my boyfriend has red spots around his genital area and on his lower stomach above his penis he said it come up when he shaved but he has had it for about 3 months now and im worried he has got a sti or a std and i have got to as one on my ex s from about a year ago recently got in contact and said that i gave him thrush. can u help me please?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
HIV AIDS Specialist 's  Response
Welcome to HCM.
It doesn't sound as STD or STI.
So don't worry. Anyhow rule out the possibility with appropriate lab investigations.
If your partner has itching in these areas. If it is so. spots around his genitals,lower abdomen and above penis may likely to be due to skin fungal infection. If he has louse infection of his pubic area then also such red spots can occur.
Rush to your dermatologist and get well soon.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor